# SDR SIMA202008165003

- Difficulty date: August 15, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,757 hours, 28,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AND RH EMERGENCY EXIT ROWS EXIT SIGNS INOP-C/A-T/S IAW FIM TASK TASK 33-50-00-810-804-A FOUND NO 3 BATTER CHARGER ASSY CANNON PLUG DISCONNECTED. REINSTALLED IN REFERENCE WITH EMB AMM TASK 33-50-04-400-801-A OPC GOOD
